# SDR NACA2022042200003

- Difficulty date: April 22, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,985 hours, 19,084 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK-AROUND FOUND LH WING OB FLAP INBOARD SIDE DELAMINATED APPROX 18X18". CORRECTIVE ACTION IN WORK.
